Treewidth of Grid Subsets

Eli Berger, Zdeněk Dvořák, Sergey Norin

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)1337-1352
Number of pages16
Issue number6
StatePublished - 1 Dec 2018

Bibliographical note

Funding Information:
∗ Supported by BSF grant no. 2006099 and by ISF grant no. 1581/12. † Supported by the Center of Excellence – Inst. for Theor. Comp. Sci., Prague, project P202/12/G061 of Czech Science Foundation and by the project LL1201 (Complex Structures: Regularities in Combinatorics and Discrete Mathematics) of the Ministry of Education of Czech Republic. ‡ Supported by an NSERC grant 418520.

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Computational Mathematics

Cite this